# SDR USAA920071334

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 58,906 hours, 37,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR REPAIR - C-4 CHECK, A CRACK FOUND ON FUSELAGE SKIN AT BS 942, S24R.  FABRICATED AND INSTALLED DOUBLER AT BS 942, S24R IAW B737 SRM 53-00-01.
